# SDR R61A201404100531

- Difficulty date: April 10, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 15,254 hours, 9,692 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 17066803402
- Condition: Corroded
- Location: Seal Rest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR CUT OUT AFT SEAL REST IS CORRODED.  MX REMOVED AND MATCH DRILLED AND REPLACED FWD CARGO DOOR CUT OUT AFT SEAL REST IAW SRM 51-40-02 SEAL REST TO BE INSTALLED ON TASK CARD R190-53-21-009-0414, NO FURTHER ACTION REQUIRED ON THIS CARD NON FCS.  PN 170-66803-402, SEAL REST.
